Open Access
Translator Disclaimer
2002 Extensions of symmetric cat-groups
D. Bourn, E. M. Vitale
Homology Homotopy Appl. 4(1): 103-162 (2002).

Abstract

This paper is an attempt to study extensions of symmetric categorical groups from a structural point of view. Using in a systematic way bilimits in the 2-category of symmetric categorical groups, we develop a theory which closely follows the classical theory of abelian group extensions. The basic results are established for any proper class of extensions, and a cohomological classification is obtained for those extensions whose epi part has a categorical section.

Citation

Download Citation

D. Bourn. E. M. Vitale. "Extensions of symmetric cat-groups." Homology Homotopy Appl. 4 (1) 103 - 162, 2002.

Information

Published: 2002
First available in Project Euclid: 13 February 2006

zbMATH: 06826198
MathSciNet: MR1983014

Subjects:
Primary: 18D10
Secondary: 18G05

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
60 PAGES


SHARE
Vol.4 • No. 1 • 2002
Back to Top